MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; PATIENT SIDE CART

INTUITIVE SURGICAL, INC DA VINCI SP; PATIENT SIDE CART
Model Number 380601-40
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the patient side manipulator (psm) due to damaged cabling.The system was tested and verified as ready for use.The complaint was confirmed based on field evaluation.Isi has received the psm for evaluation, but evaluation has not been completed as of the date of this report.A follow-up mdr will be submitted, if additional information is obtained.
 
Event or Problem Description
It was reported that after a da vinci-assisted nephrectomy surgical procedure, user informed the technical support engineer (tse) that the universal surgical manipulator (usm3) was damaged during removal of the sterile adapter.Tse requested photos of the damage from the user.After the photos were received and reviewed, tse determined that usm3 would not be functional due to the observed damage.The procedure was completed as planned using the original system configuration.No known impact or patient consequence was reported.

Brand Name
DA VINCI SP
Common Device Name
PATIENT SIDE CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25022504
Report Number2955842-2026-23095
Device Sequence Number9323539
Product Code NAY
UDI-Device Identifier00886874114605
UDI-Public(01)00886874114605
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380601-40
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown